# SDR VNAA2019060311101

- Difficulty date: May 1, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 7,921 hours, 7,238 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING INOP CAUTION MSG AT 800 AGL C/W RESET PRCEDURE P1-9 MSG CLEARED
